# SDR AALA202201141845

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 81,610 hours, 10,582 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST BUNK DOOR HANDLE DIFFICULT IN RELEASING LATCH TO OPEN DOOR FROM OUTSIDE (INSIDE OK). READJUSTED AND RESECURED DOOR HANDLE ON THE OUTSIDE IN FLIGHT CREW REST PER AMM 25-29-01.
